American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 212 found      Go to page: 1 2 3 4 5 > >>

[31] M. Cocos. Bounded harmonic $1$-forms on complete manifolds. Proc. Amer. Math. Soc. 137 (2009) 1459-1465. MR 2465672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hui-Ling Gu. A new proof of Mok's generalized Frankel conjecture theorem. Proc. Amer. Math. Soc. 137 (2009) 1063-1068. MR 2457447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yusheng Wang. On closed $\delta $-pinched manifolds with discrete abelian group actions. Proc. Amer. Math. Soc. 137 (2009) 265-272. MR 2439449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chang-Wan Kim. A new proof of the rigidity problem. Proc. Amer. Math. Soc. 136 (2008) 3635-3638. MR 2415048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J.-H. Eschenburg and M. Kerin. Almost positive curvature on the Gromoll-Meyer sphere. Proc. Amer. Math. Soc. 136 (2008) 3263-3270. MR 2407092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Luis Guijarro and Gerard Walschap. The dual foliation in open manifolds with nonnegative sectional curvature. Proc. Amer. Math. Soc. 136 (2008) 1419-1425. MR 2367115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Christopher B. Croke. Small volume on big $n$-spheres. Proc. Amer. Math. Soc. 136 (2008) 715-717. MR 2358513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William Wylie. Complete shrinking Ricci solitons have finite fundamental group. Proc. Amer. Math. Soc. 136 (2008) 1803-1806. MR 2373611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Seong-Hun Paeng. Volume entropy and integral Ricci curvatures over closed geodesics. Proc. Amer. Math. Soc. 135 (2007) 3677-3684. MR 2336584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Theodoros Vlachos. Homology vanishing theorems for submanifolds. Proc. Amer. Math. Soc. 135 (2007) 2607-2617. MR 2302582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Petra Hitzelberger and Alexander Lytchak. Spaces with many affine functions. Proc. Amer. Math. Soc. 135 (2007) 2263-2271. MR 2299504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Huashui Zhan. The manifolds with nonnegative Ricci curvature and collapsing volume. Proc. Amer. Math. Soc. 135 (2007) 1923-1927. MR 2286105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Andrzej Derdzinski. A Myers-type theorem and compact Ricci solitons. Proc. Amer. Math. Soc. 134 (2006) 3645-3648. MR 2240678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bruno Colbois and Ahmad El Soufi. Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proc. Amer. Math. Soc. 134 (2006) 715-721. MR 2180889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anand Dessai. Characteristic numbers of positively curved spin-manifolds with symmetry. Proc. Amer. Math. Soc. 133 (2005) 3657-3661. MR 2163604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Krishnan Shankar, Kristopher Tapp and Wilderich Tuschmann. Nonnegatively and positively curved invariant metrics on circle bundles. Proc. Amer. Math. Soc. 133 (2005) 2449-2459. MR 2138888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Thomas Foertsch and Viktor Schroeder. Hyperbolic rank of products. Proc. Amer. Math. Soc. 133 (2005) 557-563. MR 2093080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] C. S. Aravinda and F. T. Farrell. Nonpositivity: Curvature vs. curvature operator. Proc. Amer. Math. Soc. 133 (2005) 191-192. MR 2085169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Seong-Hun Paeng. On the fundamental group of manifolds with almost nonnegative Ricci curvature. Proc. Amer. Math. Soc. 131 (2003) 2577-2583. MR 1974658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Dong-Soo Kim and Young Ho Kim. Compact Einstein warped product spaces with nonpositive scalar curvature. Proc. Amer. Math. Soc. 131 (2003) 2573-2576. MR 1974657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Igor Belegradek. Vector bundles with infinitely many souls. Proc. Amer. Math. Soc. 131 (2003) 2217-2221. MR 1963770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Thomas Foertsch. Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds. Proc. Amer. Math. Soc. 130 (2002) 2089-2096. MR 1896045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Marc Sanchez and Frederick Wilhelm. The diffeomorphism type of certain $S^{3}$-bundles over $S^{4}$. Proc. Amer. Math. Soc. 130 (2002) 1139-1143. MR 1873789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Kristopher Tapp. Finiteness theorems for submersions and souls. Proc. Amer. Math. Soc. 130 (2002) 1809-1817. MR 1887030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 212 found      Go to page: 1 2 3 4 5 > >>